Optical solitons in birefringent fibers with quadratic-cubic nonlinearity by extended Jacobi's elliptic function expansion

Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M.

OPTIK, vol.178, pp.117-121, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 178
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.09.154
  • Title of Journal : OPTIK
  • Page Numbers: pp.117-121
  • Keywords: Solitons, Quadratic-cubic nonlinearity, Birefringence, Jacobi's elliptic function, WAVE SOLUTIONS, PERTURBATION


This paper retrieves dark and singular solitons in birefringent fibers for quadratic-cubic nonlinear optical fibers. These solitons are presented with their respective integrability criteria.